PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 26 | 2 | 151-157
Tytuł artykułu

A new Kantorovich-type theorem for Newton's method

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new Kantorovich-type convergence theorem for Newton's method is established for approximating a locally unique solution of an equation F(x)=0 defined on a Banach space. It is assumed that the operator F is twice Fréchet differentiable, and that F', F'' satisfy Lipschitz conditions. Our convergence condition differs from earlier ones and therefore it has theoretical and practical value.
Rocznik
Tom
26
Numer
2
Strony
151-157
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-06-19
Twórcy
  • Cameron University, Department of Mathematics, Lawton, Oklahoma 73505, U.S.A.
Bibliografia
  • [1] I. K. Argyros, Newton-like methods under mild differentiability conditions with error analysis, Bull. Austral. Math. Soc. 37 (1988), 131-147.
  • [2] I. K. Argyros and F. Szidarovszky, The Theory and Applications of Iteration Methods, C.R.C. Press, Boca Raton, Fla., 1993.
  • [3] J. M. Gutiérrez, A new semilocal convergence theorem for Newton's method, J. Comput. Appl. Math. 79 (1997), 131-145.
  • [4] J. M. Gutiérrez, M. A. Hernández, and M. A. Salanova, Accessibility of solutions by Newton's method, Internat. J. Comput. Math. 57 (1995), 239-247.
  • [5] Z. Huang, A note on the Kantorovich theorem for Newton iteration, J. Comput. Appl. Math. 47 (1993), 211-217.
  • [6] L. V. Kantorovich and G. P. Akilov, Functional Analysis, Pergamon Press, Oxford, 1982.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv26i2p151bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.